# SDR AALA202004279013

- Difficulty date: April 13, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 60,860 hours, 22,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311254620151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON INTERCOSTAL FITTING AT FR 20, STR 10R. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
